EconPapers    
Economics at your fingertips  
 

Estimation and prediction for power Lindley distribution under progressively type II right censored samples

R. Valiollahi, Mohammad Z. Raqab, A. Asgharzadeh and F.A. Alqallaf

Mathematics and Computers in Simulation (MATCOM), 2018, vol. 149, issue C, 32-47

Abstract: In survival, reliability and medical studies, it is natural to have experience with several situations pertaining to testing, cost or money constraints where the removal of units prior to failure is preplanned. In this context, we consider the inference problem including estimation and prediction for power Lindley distribution under the progressively type-II censored sample data. For the estimation purposes and other reliability characteristics maximum likelihood and Bayes approaches for estimating the model parameters are considered in this paper. Confidence intervals of the parameters and the corresponding average lengths and coverage probabilities are developed based on maximum likelihood and Bayes techniques. The Gibbs and Metropolis samplers are used to predict the life lengths of the removed units in multiple stages of the progressively censored sample. Monte Carlo simulations are performed to compare different methods and one real data set is analyzed for illustrative purposes.

Keywords: Estimation; Monte Carlo simulation; Power Lindley distribution; Prediction; Progressive type-II censoring (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418300259
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:149:y:2018:i:c:p:32-47

DOI: 10.1016/j.matcom.2018.01.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:149:y:2018:i:c:p:32-47